# SDR DALA2025111108248

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 26,106 hours, 3,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST LOW.   SERVICED DOOR ASSIST BOTTLE PER AMM 52-15. OK FOR SERVICE. (7971560)
